# SDR SIMA20190302003

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT 231GF HAS BROKEN WIRES ON AIRCRAFT SIDE. C/A-REPAIRED EMERGENCY LIGHT WIRES (AT 231GF) W192-8630-22 (SP9019) AND W192-8631-22 (SP9020 IAW SWPM 20-21-00.
